Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Infant is cranky due to ear pain, had yellow discharge a day after putting oflox drops, prescribed atek. Serious?

HI, My daughter is of 7 months old.. from over one week she was irritated just 2 days before I realised her left ear is paining. we put one ear drops named oflox.. the very next day we found a yellow discharge from her left ear. we consulted doctor he gave another ear drops named atek. Just I want to know it is just an infection or anything serious. Like there will discharge whenever she will have cold of something like that. Regards, Annie B
Asked On : Mon, 8 Oct 2012
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for writing to us.

The ear infection can occur infants due to passage of milk,water etc,into ear.

The symptoms usually stops once the inflammation has relieved.

I would suggest you to take precaution like keeping cotton within ear while taking bath etc.

Always keep your child's ears dry.

Hope this helps out.

Answered: Wed, 28 Aug 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that she might be having some infection in her external ear causing boil in outer ear, burs ted open and drainage of pus.
Go for antibiotic medicine syrup after consulting your doctor.
continue putting ear drops after cleaning the ear.
Ok and take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor